My 4 year old daughter was on griseofulvin for ring worm on the scalp. within 2 days there were noticeable mental/mood changes in her. she began this medicine in November and was on it for 6 weeks. it is now april and her mental/mood changes have not changed.. Has anyone had this problem or know if months later she can still be having side effects?
Side effects reported with this drug, related to your daughter's situation are headache, fatigue and rarely mental confusion. But these effects wont be likely to stay 3 months, after the treatment ends.
My question is, was the treatment successful? The infection on a very open place may effect her on her social life. You should consider mood effect of the condition itself, and give support to your child about this issue. Best wishes
- Griseofulvin Information for Consumers
- Griseofulvin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Griseofulvin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 May 2010 • 1 answer
Posted 4 Sep 2010 • 1 answer
Posted 17 Apr 2012 • 1 answer
Posted 11 Dec 2013 • 1 answer
Posted 14 Jun 2016 • 0 answers